Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On nonlinear Fredholm operator equations


Authors: M. S. Berger and E. Podolak
Journal: Bull. Amer. Math. Soc. 80 (1974), 861-864
MSC (1970): Primary 47H15, 35J60
MathSciNet review: 0358472
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • 2. A. S. Švarc, On the homotopic topology of Banach spaces, Dokl. Akad. Nauk SSSR 154 (1964), 61–63 (Russian). MR 0160095
  • 3. L. Nirenberg, An application of generalized degree to a class of nonlinear problems, Troisième Colloque sur l’Analyse Fonctionnelle (Liège, 1970) Vander, Louvain, 1971, pp. 57–74. MR 0413207
  • 4. J. T. Schwartz, Nonlinear functional analysis, Gordon and Breach Science Publishers, New York-London-Paris, 1969. Notes by H. Fattorini, R. Nirenberg and H. Porta, with an additional chapter by Hermann Karcher; Notes on Mathematics and its Applications. MR 0433481

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 35J60

Retrieve articles in all journals with MSC (1970): 47H15, 35J60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13543-3